# SDR A6WA201543342

- Difficulty date: December 9, 2015
- Submitted: December 10, 2015
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 31,391 hours, 30,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: 601R32005149
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR STRUCTURE FS 349 CROSSBEAM HAS CORROSION AT OTBD END & RBL43.  REPAIRED FLOOR STRUCTURE FS 349 CROSSBEAM AT RBL 43 IAW EA AWAC-CRJ253-00213.
